Corrigendum to “Height graded relative hyperbolicity and quasiconvexity”
Journal de l’École polytechnique - Mathématiques, Volume 6 (2019), pp. 425-432.

There is an unfortunate mistake in the statement and the proof of Proposition 5.1 of [DM17]. This affects one direction of the implications of the main theorem. A correction is given, that states that given a quasi-convex subgroup of a hyperbolic (or relatively hyperbolic) group, the graded relative hyperbolic structure holds with respect to saturations of i-fold intersections, that are stabilizers of limit sets of i-fold intersections.

Une malencontreuse erreur entache la preuve, et l’énoncé, de la Proposition 5.1 de l’article mentionné en titre. Celle-ci affecte un sens d’implication du théorème principal. Nous en donnons ici une correction, qui indique que, étant donné un sous-groupe quasi-convexe d’un groupe hyperbolique, ou relativement hyperbolique, la collection des saturations des intersections multiples (et non pas des intersections multiples elles-mêmes) fournit une structure relativement hyperbolique graduée.

Received:
Accepted:
Published online:
DOI: 10.5802/jep.97
Classification: 20F65,  20F67,  22E40
Keywords: Quasi-convex subgroups, hyperbolic groups, relatively hyperbolic groups, convex cocompact groups
Dahmani, François 1; Mj, Mahan 2

1 Institut Fourier, Université Grenoble Alpes 100 rue des Maths, CS 40700, F-38058 Grenoble Cedex 9, France
2 Tata Institute of Fundamental Research 1, Homi Bhabha Road, Mumbai-400005, India
@article{JEP_2019__6__425_0,
     author = {Dahmani, Fran\c{c}ois and Mj, Mahan},
     title = {Corrigendum to  {{\textquotedblleft}Height} graded relative hyperbolicity and quasiconvexity{\textquotedblright}},
     journal = {Journal de l{\textquoteright}\'Ecole polytechnique - Math\'ematiques},
     pages = {425--432},
     publisher = {Ecole polytechnique},
     volume = {6},
     year = {2019},
     doi = {10.5802/jep.97},
     zbl = {07070265},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/jep.97/}
}
TY  - JOUR
AU  - Dahmani, François
AU  - Mj, Mahan
TI  - Corrigendum to  “Height graded relative hyperbolicity and quasiconvexity”
JO  - Journal de l’École polytechnique - Mathématiques
PY  - 2019
DA  - 2019///
SP  - 425
EP  - 432
VL  - 6
PB  - Ecole polytechnique
UR  - http://www.numdam.org/articles/10.5802/jep.97/
UR  - https://zbmath.org/?q=an%3A07070265
UR  - https://doi.org/10.5802/jep.97
DO  - 10.5802/jep.97
LA  - en
ID  - JEP_2019__6__425_0
ER  - 
%0 Journal Article
%A Dahmani, François
%A Mj, Mahan
%T Corrigendum to  “Height graded relative hyperbolicity and quasiconvexity”
%J Journal de l’École polytechnique - Mathématiques
%D 2019
%P 425-432
%V 6
%I Ecole polytechnique
%U https://doi.org/10.5802/jep.97
%R 10.5802/jep.97
%G en
%F JEP_2019__6__425_0
Dahmani, François; Mj, Mahan. Corrigendum to  “Height graded relative hyperbolicity and quasiconvexity”. Journal de l’École polytechnique - Mathématiques, Volume 6 (2019), pp. 425-432. doi : 10.5802/jep.97. http://www.numdam.org/articles/10.5802/jep.97/

[DG18] Dahmani, François; Guirardel, Vincent Recognizing a relatively hyperbolic group by its Dehn fillings, Duke Math. J., Volume 167 (2018) no. 12, pp. 2189-2241 | DOI | MR | Zbl

[DM17] Dahmani, François; Mj, Mahan Height, graded relative hyperbolicity and quasiconvexity, J. Éc. polytech. Math., Volume 4 (2017), pp. 515-556 | DOI | MR

[DT17] Dowdall, Spencer; Taylor, Samuel J. The co-surface graph and the geometry of hyperbolic free group extensions, J. Topology, Volume 10 (2017) no. 2, pp. 447-482 | DOI | MR | Zbl

[DT18] Dowdall, Spencer; Taylor, Samuel J. Hyperbolic extensions of free groups, Geom. Topol., Volume 22 (2018) no. 1, pp. 517-570 | DOI | MR | Zbl

[Gro87] Gromov, M. Hyperbolic groups, Essays in group theory (Math. Sci. Res. Inst. Publ.), Volume 8, Springer, New York, 1987, pp. 75-263 | DOI | MR | Zbl

[Osi06] Osin, D. V. Relatively hyperbolic groups: intrinsic geometry, algebraic properties, and algorithmic problems, Mem. Amer. Math. Soc., 179, no.  843, American Mathematical Society, Providence, RI, 2006 | MR | Zbl

[Raf14] Rafi, Kasra Hyperbolicity in Teichmüller space, Geom. Topol., Volume 18 (2014) no. 5, pp. 3025-3053 | DOI | MR | Zbl

[Yan12] Yang, Wen-yuan Limit sets of relatively hyperbolic groups, Geom. Dedicata, Volume 156 (2012), pp. 1-12 | DOI | MR | Zbl

Cited by Sources: